# SDR 99T64R677EWA

- Difficulty date: December 3, 1999
- Submitted: May 23, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 2120 · Air Distribution System
- Part: Retainer
- Condition: Cracked
- Location: A/C Duct
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, RETAINER RING CRACKED GROUND AIR CONDITIONER CONNECTOR DUCT TO FUSELAGE ATTACHMENT FORWARD ACCESSORY COMPARTMENT.  STOPPED DRILLED CRACKS.  NDT CONFIRMED CRACKS HAD BEEN STOPPED.  WELDED CRACKS PER MIL-STD-2219 AND NDT WELD.  NO FLAWS FOUND PER EO NR 99-186 WITH APPROVED 8110-3 DATED 11/14/99.  (M)
